Restrictions of Certain Degenerate Principal Series of the Universal Covering of the Symplectic Group
Journal of Lie theory, Tome 20 (2010) no. 1, pp. 31-48
Cet article a éte moissonné depuis la source Heldermann Verlag
\def\R{{\mathbb{R}}} Let $\widetilde{Sp}(n,\R)$ be the universal covering of the symplectic group. In this paper, we study the restrictions of the degenerate unitary principal series $I(\epsilon,t)$ of $\widetilde{Sp} (n,\R)$ onto $\widetilde{Sp}(p,\R) \widetilde{Sp}(n-p,\R)$. We prove that if $n \geq 2p$, $I(\epsilon, t)|_{\widetilde{Sp}(p,\R) \widetilde{Sp}(n-p,\R)}$ is unitarily equivalent to an $L^2$-space of sections of a homogeneous line bundle $L^2(\tilde{Sp}(n-p,\R) \times_{\widetilde{GL}(n-2p) N} \mathbb C_{\epsilon,t+\rho})$ (see Theorem 1.1). We further study the restriction of complementary series $C(\epsilon, t)$ onto $\tilde{U}(n-p) \widetilde{Sp}(p,\R)$. We prove that this restriction is unitarily equivalent to $I(\epsilon,t)|_{\tilde{U}(n-p)\widetilde{Sp}(p,\R)}$ for $t\in i\R$. Our results suggest that the direct integral decomposition of $C(\epsilon, t)|_{\widetilde{Sp}(p,\R) \widetilde{Sp}(n-p, \R)}$ will produce certain complementary series for $\widetilde{Sp}(n-p, \R)$ (H. He, Certain Induced Complementary Series of the Universal Covering of the Symplectic Group, submitted 2009).
Classification :
22E45, 43A85
Mots-clés : Complementary series, degenerate principal series, symplectic groups, universal covering, branching formula
Mots-clés : Complementary series, degenerate principal series, symplectic groups, universal covering, branching formula
@article{JLT_2010_20_1_JLT_2010_20_1_a3,
author = {H. He },
title = {Restrictions of {Certain} {Degenerate} {Principal} {Series} of the {Universal} {Covering} of the {Symplectic} {Group}},
journal = {Journal of Lie theory},
pages = {31--48},
year = {2010},
volume = {20},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JLT_2010_20_1_JLT_2010_20_1_a3/}
}
TY - JOUR AU - H. He TI - Restrictions of Certain Degenerate Principal Series of the Universal Covering of the Symplectic Group JO - Journal of Lie theory PY - 2010 SP - 31 EP - 48 VL - 20 IS - 1 UR - http://geodesic.mathdoc.fr/item/JLT_2010_20_1_JLT_2010_20_1_a3/ ID - JLT_2010_20_1_JLT_2010_20_1_a3 ER -
H. He . Restrictions of Certain Degenerate Principal Series of the Universal Covering of the Symplectic Group. Journal of Lie theory, Tome 20 (2010) no. 1, pp. 31-48. http://geodesic.mathdoc.fr/item/JLT_2010_20_1_JLT_2010_20_1_a3/